# SDR 99ZZZX311

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N236ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0036
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 2224111000
- Condition: Broken
- Location: Alternator
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, ALTERNATOR BRACKET, P/N 22-2411-10-00, WAS FOUND BROKEN OFF AT THE TOP ALTERNATOR MOUNTING HOLE UNDERNEATH WELD.  LACK OF PENETRATION DURING WELDING MAY HAVE BEEN THE CAUSE.  PART REPLACED WITH NEW PART.  AIRCRAFT RETURNED TO SERVICE.  MANUFACTURER NOTIFIED.
